| Model Number |
CCW0T5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient was unable to see the dashboard in their car.The clinical reason mentioned was that the patient had been more myopic than the company biometer had calculated.The iol was explanted and exchanged with an unspecified atiol (advanced technology intraocular lens) during the secondary implant procedure.Additional information was received by stating, the patient had been targeted for monovision at -2.50 os.He reported that he could not see the dashboard in the car.His vision had only been clear a foot in front of his face.There was no further impact to the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Qualified associated products were used.The root cause for the reported complaint was most likely unrelated to the product.The clinical reason for the explant was reported as: patient is more myopic than the company calculator calculated.Replaced with atiol (advanced technology iol).Each lens is subjected to a 100% assessment of the power (sphere and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The replacement lens model and diopter was not provided.Due diligence has been performed in an attempt to obtain further information on this event.No additional information has been provided.The manufacturer internal reference number is: (b)(4).